# SDR UIEA2021081201774

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG DISPLAYED DURING ATTEMPTED APU START AFTER LANDING, QRH COMPLETED. FAULT LIGHT DOES NOT REMAIN DISPLAYED WITH APU SWITCH OFF.(  PERFORMED BITE TEST NO FAULTS NOTED PER FIM 49-11 FT 987, OPS CHECK GOOD AT THIS TIME  )
